# SDR COMA9610160

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: MPEV30082B
- Condition: Failed
- Location: Left
- Part time: 12,320 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN HYDRAULIC SYSTEM ELECTRIC PUMP, FAILED.  REPLACED THE GREEN SYSTEM ELECTRIC HYDRAULIC PUMP.
